# SDR AMTA200400807

- Difficulty date: June 28, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHTS INOPERATIVE FROM ROW 33 TO 35.  RECONNECTED CONTACT AT ROW 33 EGRESS STRIP.  OPS CHECK NORMAL AT THIS TIME IAW MM PER 33-51-11.  (M)
